# SDR SIMA200614304

- Difficulty date: May 22, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Smoke
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTS SMOKE AND ODOR COMING FROM CABIN, MAINTENANCE TROUBLESHOT TO RT PACK ACM CAUSING SMOKE.  DEFERRED RIGHT PACK PER MEL 21-13.  MAINTENANCE CLEARED MEL BY RAI RIGHT ACM, ACCOMPLISHED POWER RUNS.  OPS CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.  (M)
